# SDR ASOA2015082413586

- Difficulty date: August 24, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,744 hours, 18,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FWD LOWER EXIT SIGN HAS ONE LIGHT BULB BURNED OUT.  REPLACED THE LAMP IAW AMM 33-51-05 AND 33-51-00.  OPS CHECKED GOOD.
